# SDR COEA2022080404921

- Difficulty date: June 22, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N921FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- Aircraft time: 28,630 hours, 32,875 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Panel
- Part number: S55371502208
- Part serial: NA
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 238451 NR 300021 HEAVY CHECK  COE/MAJOR REPAIR: VERTICAL STABILIZER R/H PANEL VOR ANTENNA ADAPTER PLATE AFT LOWER MOUNTING SCREW INSERT DELAMINATED. CORRECTIVE ACTION: REPAIR PER SRAS ES_0162122_01...19208 ISSUE A, DATED 7/20/2022.
